Publications by Wang, D

Browse Results (1 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Journal Articles (1)
Wang, D, Critchley, F and Smith, P 2003, 'The multiple sets of deletion measures and masking in regression', Communications in Statistics: Theory and Methods, vol. 32, no. 2, pp. 407-413. 152   Cited 2 times in Scopus2 0
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us